Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Bloating, cramps in abdomen, pain in uterus area, prolonged periods. On mirena IUD. Treatment?

Hi, I have been experiencing cramping/pain/ bloating in my upper abdomen as well as some sharp sporadic pains in the area of my uterus . I have had a Mirena IUD since last July. I began working out pretty hard lately and since about last Monday after I ran for about 45 minutes, I haven t felt quite right. I also started a period the next day that lasted almost 14 days. Do you think the pain could be related to the Mirena?
Asked On : Sat, 11 Aug 2012
Answers:  0 Views:  103 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor